# SDR DALA1020543221

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 57,984 hours, 25,862 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX EMERGENCY LIGHT INSP FOUND SEAT 24ABC EMERGENCY PATH LIGHT MISSING, REPLACED LIGHT AND TESTED OK.
